RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1991, Volume 182, Number 3, Pages 431–456 (Mi msb1304)  

This article is cited in 27 scientific papers (total in 27 papers)

Recovery of nonselfadjoint differential operators on the half-line from the Weyl matrix

V. A. Yurko

Saratov State University named after N. G. Chernyshevsky

Abstract: The inverse problem of recovering differential operators
$$ ly=y^{(n)}+\sum_{\nu=0}^{n-2}p_\nu(x)y^{(\nu)}, \qquad x>0, $$
from the Weyl matrix is investigated. A solution of this problem is given for arbitrary behavior of the spectrum, along with necessary and sufficient conditions and a uniqueness theorem.

Full text: PDF file (2084 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 72:2, 413–438

Bibliographic databases:

UDC: 517.9
MSC: 34A55, 34L05
Received: 15.05.1989

Citation: V. A. Yurko, “Recovery of nonselfadjoint differential operators on the half-line from the Weyl matrix”, Mat. Sb., 182:3 (1991), 431–456; Math. USSR-Sb., 72:2 (1992), 413–438

Citation in format AMSBIB
\Bibitem{Yur91}
\by V.~A.~Yurko
\paper Recovery of nonselfadjoint differential operators on the half-line from the Weyl matrix
\jour Mat. Sb.
\yr 1991
\vol 182
\issue 3
\pages 431--456
\mathnet{http://mi.mathnet.ru/msb1304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1110076}
\zmath{https://zbmath.org/?q=an:0782.34021|0733.34023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..72..413Y}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 72
\issue 2
\pages 413--438
\crossref{https://doi.org/10.1070/SM1992v072n02ABEH002146}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JT05200009}


Linking options:
  • http://mi.mathnet.ru/eng/msb1304
  • http://mi.mathnet.ru/eng/msb/v182/i3/p431

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yurko V., “The Inverse Problem for Self-Adjoint Differential-Operators on the Half-Line”, Dokl. Akad. Nauk, 333:4 (1993), 449–451  mathnet  mathscinet  zmath  isi
    2. Yurko V., “On Higher-Order Differential-Operators with a Singular Point”, Inverse Probl., 9:4 (1993), 495–502  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Yurko, “On higher-order differential operators with a regular singularity”, Sb. Math., 186:6 (1995), 901–928  mathnet  crossref  mathscinet  zmath  isi
    4. V. A. Yurko, “On determination of self-adjoint differential operators on a semiaxis”, Math. Notes, 57:3 (1995), 310–318  mathnet  crossref  mathscinet  zmath  isi  elib
    5. V. A. Yurko, “Integrations of nonlinear dynamic systems with the method of inverse spectral problems”, Math. Notes, 57:6 (1995), 672–675  mathnet  crossref  mathscinet  zmath  isi  elib
    6. V. A. Yurko, “On discrete operators of higher order”, Russian Math. Surveys, 51:3 (1996), 578–580  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. Yurko V., “On Boundary Value Problems for Differential Equations with a Singular Point”, Dokl. Akad. Nauk, 349:4 (1996), 460–462  mathnet  mathscinet  zmath  isi
    8. Yurko V., “Inverse Problem for Systems of Differential Equations with Nonlinear Dependence on a Spectral Parameter”, Differ. Equ., 33:3 (1997), 388–394  mathnet  mathscinet  zmath  isi
    9. V. A. Yurko, “Integrable dynamical systems associated with higher-order difference operators”, Russian Math. (Iz. VUZ), 42:10 (1998), 69–79  mathnet  mathscinet  zmath  elib
    10. M. M. Malamud, “Borg Type Theorems for First-Order Systems on a Finite Interval”, Funct. Anal. Appl., 33:1 (1999), 64–68  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. Freiling G. Yurko V., “Inverse Spectral Problems for Differential Equations on the Half-Line with Turning Points”, J. Differ. Equ., 154:2 (1999), 419–453  crossref  mathscinet  zmath  isi
    12. Fritz Gesztesy, Eduard Tsekanovskii, “On Matrix-Valued Herglotz Functions”, Math Nachr, 218:1 (2000), 61  crossref  mathscinet  zmath  isi
    13. V. A. Yurko, “An inverse problem for differential operator pencils”, Sb. Math., 191:10 (2000), 1561–1586  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. V. A. Yurko, “Reconstruction of pencils of differential operators on the half-line”, Math. Notes, 67:2 (2000), 261–265  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. Kravchenko K., “Differential Operators with Nonlocal Boundary Conditions”, Differ. Equ., 36:4 (2000), 517–523  mathnet  crossref  mathscinet  zmath  isi
    16. Yurko V., “An Inverse Problem for Differential Operators of the Orr-Sommerfeld Type”, Math. Nachr., 211 (2000), 177–183  crossref  mathscinet  zmath  isi
    17. V. Yurko, “Recovery of differential equations with nonlinear dependence on the spectral parameter”, Applicable Analysis, 78:1-2 (2001), 63  crossref  mathscinet  zmath
    18. Mennicken R., Sakhnovich A., Tretter C., “Direct and Inverse Spectral Problem for a System of Differential Equations Depending Rationally on the Spectral Parameter”, Duke Math. J., 109:3 (2001), 413–449  crossref  mathscinet  zmath  isi
    19. V. A. Yurko, “Reconstruction of Non-Self-Adjoint Differential Systems on the Half-Line from the Weyl Matrix”, Math. Notes, 76:2 (2004), 296–302  mathnet  crossref  crossref  mathscinet  zmath  isi
    20. V. A. Yurko, “An inverse spectral problem for singular non-self-adjoint differential systems”, Sb. Math., 195:12 (2004), 1823–1854  mathnet  crossref  crossref  mathscinet  zmath  isi
    21. Yurko V., “Necessary and Sufficient Conditions for the Solvability of an Inverse Problem for Systems of Differential Equations on a Half-Line”, Dokl. Math., 69:3 (2004), 465–468  mathscinet  zmath  isi
    22. V. Yurko, “An inverse spectral problem for differential systems on the half-line with multiplied roots of the characteristic polynomial”, j inv ill-posed problems, 13:5 (2005), 503  crossref  mathscinet  zmath  elib
    23. Yurko, VA, “An inverse problem for differential systems on a finite interval in the case of multiple roots of the characteristic polynomial”, Differential Equations, 41:6 (2005), 818  mathnet  crossref  mathscinet  zmath  isi  elib
    24. Malamud M.M., “Borg-Type Theorems for High-Order Equations with Matrix Coefficients”, Dokl. Math., 74:1 (2006), 528–532  crossref  mathscinet  zmath  isi
    25. Wuqing Ning, “An inverse spectral problem for a nonsymmetric differential operator: Reconstruction of eigenvalue problem”, Journal of Mathematical Analysis and Applications, 327:2 (2007), 1396  crossref  mathscinet  zmath
    26. Ning, W, “On stability of an inverse spectral problem for a nonsymmetric differential operator”, Journal of Inverse and Ill-Posed Problems, 17:3 (2009), 289  crossref  mathscinet  zmath  isi
    27. Alexander Sakhnovich, “Construction of the Solution of the Inverse Spectral Problem for a System Depending Rationally on the Spectral Parameter, Borg–Marchenko-Type Theorem and sine-Gordon Equation”, Integr. Equ. Oper. Theory, 2010  crossref  mathscinet
  • Математический сборник - 1991 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:340
    Full text:110
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020